Support Us
2017 ILANP Conference

2017 ILANP Conference

21617840 1828724357167990 4099738395250026660 n

Event information

Welcome!
Please join the Illinois Association of Naturopathic Physicians at the 5th Annual ILANP Conference, October 14-15, 2017 at NUHS in Lombard, IL. Our theme this year is Endocrinology, Hormone Health, and Naturopathic Medicine.

Topics include:
  • Keynote Sessions:
    • Diabetes and Cardiovascular Disease--Mona Morstein, ND
    • A Better Understanding of Hormones In Men: You think you know but you have no idea--Geo Espinosa, ND, LAc, CNS
  • General Sessions: 
    • Useful Pharmacy--Jacob Schor, ND
    • The 1%: Understanding the enteroendocrine cells and their impact on health-Lorinda Sorensen, ND, MSAc
    • Adrenal Fatigue or Sagging Serotonin; chicken or the egg? Successful Clinical Correction for the HPA Axis and Neutotransmitter Imbalances--Lylen Ferris, ND
    • Melatonin: Beyond a Good Night's Sleep--Vanessa Edwards, ND
    • SNP 101--Kendra Becker-Musante, MS, ND, APRN, BC
    • When hormones and the immune system collide: untangling the autoimmune web to improve patient outcomes--Nicholas Morgan, ND
    • Naturopathic Approaches to Chronic Pain-- Fraser Smith, ND

The educational program is appropriate for all healthcare practitioners and offers 10 hours of Continuing Education credits for NDs and DCs. ND CE credit (pending approval) from Oregon Board of Naturopathic Medicine DC CE credit (pending approval) from Illinois Board of Chiropractic, through NUHS Lincoln College of Postprofessional, Graduate and Continuing Education. 

Schedule

Saturday, October 14 (7.0 Hours CE)

7:00 am               Registration Opens

8:00 am               Welcome by ILANP

8:15 am               Keynote Speaker 1 (1.5 hours CE)

9:45 am               Morning Break/Vendor Fair

10:15 am            General Session 1 (1.0 hours CE)

11:15 am            General Session 2  (1.0 hours CE)     

12:15 pm           Lunch Sponsor Presentation: Walkabout Health Products

12:35                  Lunch/Vendor Fair


1:30 pm              Keynote Speaker 1 (1.5 hours CE)

3:00 pm              General Session 3 (1.0 hours CE)                 

4:00 pm              Afternoon Break/Vendor Fair

4:30 pm              General Session 4 (1.0 hours CE)

5:30 pm             Closing

Evening ILANP Fundraiser Reception (not included in registration--purchase tickets separately at https://www.flipcause.com/secure/cause_pdetails/MjMyMTA=)

Sunday, October 15 (3 hours CE)

8:30 am         General Session 5 (1.0 hours CE)

9:30 am         Morning Break/Vendor Fair

10:30 am       General Session 6 (1.0 hours CE)

11:30 am        Break/Vendor Fair

12:00 pm       General Session 7 (1.0 hours CE)

1:00 pm         Closing



















Speakers

This year we are proud to welcome 2 fantastic keynote speakers, Dr. Mona Morstein and Dr. Geo Espinosa.
Mona Profile
Returning for her second time speaking at our conference is Dr. Mona Morstein. Dr. Morstein is considered by the naturopathic community to be an expert on all types of diabetes, obesity, prediabetes/insulin resistance, and also gastroenterological conditions. In 2012, Dr. Morstein received the American Association of Naturopathic Physicians “The President’s Award”, honoring her comprehensive work for the naturopathic profession during her career. In 2014, Dr. Morstein was awarded “The Most Outstanding Physician” by the SCNM student body. For more info on Dr. Morstein, see

 http://azimsolutions.com/morstein/
19260703 628903727307017 129347580992800513 n
Dr Geo Espinosa will be speaking on the topic "A Better Understanding Of Hormones in Men: You think you know but you have no idea." Dr. Espinosa is a Clinical Assistant Professor at New York University Langone Medical Center (NYULMC) - Department of Urology, where he is the director of the Integrative and Functional Urology Center.He is the Chief Medical Officer and formulator of XY Wellness, LLC and lectures internationally on the application of science-based nutritional medicine in urology. To learn more about this great speaker see: http://drgeo.com/start-here/

Other speaker information will be available soon






















Registration

Registration is now open. 
ILANP Member rate:
$195 through 8/31/17
$245 from 9/1-9/30/17
$325 after 9/30
Midwest Naturopathic Association Member rate:
$220 through 8/31/17
$270 from 9/1-9/30/17
$350 after 9/30
ILANP Student Member or 1st year graduate Member rate: (does not include CEUs)
$75 through 8/31/17
$95 from 9/1-9/30/17
$125 after 9/30
Other physician/practitioner rate: (includes ND or DC CEUs)
$345 through 8/31/17
$395 from 9/1-9/30/17
$475 after 9/30
Non-ILANP Student Member rate: (does not include CEUs)
$100 through 8/31/17
$135 from 9/1-9/30/17
$150 after 9/30

Webinar Information

Can't travel to attend in person? Then sign up for the webinar--all the great speakers without the hassle of travel.
Webinar rates: 
$245 through 9/15/17
$295 after 9/30/17
Register Now!

Area information

Please see the NUHS website for more information. 

Conference Exhibitors 2017

A big THANKS to our Conference Lunch Sponsor, Walkabout Health Products!
logo

Be sure to visit our conference exhibitors. Click the logos to link to their websites. 
boironcolor


 charaklogofornamamedia


  dfhlogofinal   


 ddi logo centered 2col 300 copy


  dss logo medium color on white1

hygeia

  
microbiome labs logo



pihlogoall3final 


trlogo long without tagline 





To become an exhibitor at the conference, please visit HERE to submit an inquiry and download the exhibitor brochure.